# SDR AALA202106019007

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 27,153 hours, 10,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FAILED AT LOCATION 13WL DURING PS CHECK. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT LOCATION 13WL PER AMM 33-51-38.
